Solutions of ternary quadratic Diophantine equations x2+y2±˙λy=z2
Downloads
DOI:
https://doi.org/10.26637/MJM0802/0017Abstract
The infinite integer solutions of the ternary quadratic Diophantine equations x2+y2+λy=z2 and x2+y2−λy=z2 are investigated in this study. It is shown that when λ=2β,β∈Z+,x2+y2±λy=z2 has infinitely many pure integer solutions but the equations x2+y2±λy=z2 has infinitely many mixed integer solutions when λ=2β+1,β∈Z+. A few interesting relations between solutions are also exhibited in this work.
Keywords:
Diophantine Equation, Pell’s Equation, Hyperbola.Mathematics Subject Classification:
Mathematics- Pages: 427-432
- Date Published: 01-04-2020
- Vol. 8 No. 02 (2020): Malaya Journal of Matematik (MJM)
Carmichael, R.D., The Theory of Numbers and Diophantine Analysis, Dover Publications, New York, 1950
Marlewski, A., Zarzycki, P., Infinitely many solutions of the Diophantine equation x^2-k x y+y^2+x=0, Comput ers and Mathematics with Applications, 47(2004), 115- 121.
Mollion, R.A., All Solutions of the Diophatine Equations,X^2-D Y^2=n, Far East Journal of Mathematical Sciences, III(1998), 257-293.
Mordell, L.J., Diophantine Equations, Academic Press, London, 1969.
Pingzhi Yuan, A new proposition of Pell equation and its applications, J. Changsha Railw. Univ., 12(1994), 79-84.
PingzhiYuana, Yongzhong Hub, On the Diophantine equation x^2-k x y+y^2+l x=0,l∈{1,2,4}, Computers and Mathematics with Applications, 61(2011), 573-577.
- NA
Metrics
Published
How to Cite
Issue
Section
License
Copyright (c) 2020 MJM

This work is licensed under a Creative Commons Attribution 4.0 International License.